# SDR 95ZZZX7054

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178EH
- Make and model: Snias AS350B1
- Aircraft serial: 2264
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Crossbeam
- Part number: 350A38101832
- Condition: Cracked
- Location: Main Gearbox
- Part time: 3,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE NDT INSPECTION OF MGB SUSPENSION CROSSBEAM, PN 350A38-1018-32, A SURFACE CRACK WAS FOUND APPROXIMATELY .8750 INCH LONG, IN THE RADIUS OF THE THIN ARM THAT ATTACHES TO THE MGB.  THE CRACK DOES NOT GO ALL THE WAY THROUGH THE ARM, DEPTH IS UNKNOWN.  THIS IS THE FIRST BEAM EVER FOUND CRACKED.  NO PITTING OR CORROSION WAS EVIDENT IN THIS AREA, CAUSE OF CRACK CANNOT BE DETERMINED AT OUR LEVEL.
